# SDR DHL2005806500

- Difficulty date: August 9, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Frame
- Condition: Cracked
- Location: Rudder
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E FORMER CRACKED 0.500" STA ZR 115.000.  PERFORMED STOP HOLE AND FABRICATED ANGLE DOUBLER (ALCLAD 2024-T3 0.063") IAW SRM 55-2-0 PG 7, 8.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT IAW SRM 51-1-16.  INSTALLED ANGLE DOUBLER IAW SRM 55-2-0 PG 7-8, SRM 51-1-20D PG 9 (HILOK), SRM 51-3-1 PG 2A (TORQUE).
